# SDR SIMA20150627005

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,002 hours, 23,911 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT PANEL SUPPORT ON LT WING UPPER SURFACE IS CRACKED.  R & R LT WING ROOT PANEL ANGLE SUPPORT ON LT WING UPPER SURFACE IAW ETN EM-53-142.  COMPLIED WITH DAMAGE TOLERANCE CHECKLIST IAW GPM 15-27.
